# SDR DL73E992522

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Nbr 2 Slat
- Condition: Damaged
- Location: Nbr 2 Slat
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON T/O FROM MSY, GOT NR 2 L/E SLAT LIGHT ON.  CREW REPORTED SLAT HANGING OUT.  OFF LANDED IN JAN.  FOUND SLAT MOUNTS BROKEN.  REPLACED SLAT ASSY, REPAIRED SHEET METAL DAMAGE TO AIRCRAFT.
